Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain in stomach after injury, loss of appetite, fatigue. Is it normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
My daughter said she was hit in the stomach two days ago. She has minimal appetite, complained her stomach hurts, and was very tired. Are these normal side effects? What else should I look out for? She is 3 years old.
Posted Tue, 8 May 2012 in Abdominal Pain
Answered by Dr. Mitaly 21 minutes later

Thanks for posting your query.

I am sorry to hear that a young child was hit but it depends on the impact of the inury and how was she hit.

A hit with a force can cause XXXXXXX injury to the chest or abdomen.Since even after two days she is complaining of stomach pain and tiredness it can be an indication of any mucle pull or slight injury.

If she has other symptoms as bulging belly,tender abdomen to touch,increased respiration then visit a ER soon.

It is best to visit your Healthcare Provider once as a Physical examination and evaluation of the child will help in ruling out the cause.

Hope this answers your query.I will be vailable for follow up query if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor